Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MITG - GALWAY INVOS; OXIMETER, TISSUE SATURATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MITG - GALWAY INVOS; OXIMETER, TISSUE SATURATION
Model Number
IS
Medical Device Problem Code
Patient Device Interaction Problem (4001)
Health Effect - Clinical Code
Pressure Sore/Ulcer (2326)
Date of Event
05/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, there was pressure injury on one infant where the flank probe was.
New Search
Submit an Adverse Event Report
Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer
(Section D)
MITG - GALWAY
new mervue industrial park
galway
IE
MDR Report Key
10153555
Report Number
2936999-2020-00419
Device Sequence Number
16704404
Product Code
MUD
UDI-Device Identifier
10884521211117
UDI-Public
10884521211117
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
PMA/510(K) Number
K091224
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
06/15/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
IS
Device Catalogue Number
IS
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/29/2020
Initial Report FDA Received Date
06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1